MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEADS; 316LVM BIPOLAR HEAD Ø28 X 46

MEDACTA INTERNATIONAL SA BIPOLAR HEADS; 316LVM BIPOLAR HEAD Ø28 X 46
Model Number 25060.2846
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 months from the primary,the patient presented with pain due to a dislocation of the bi-polar head from the femoral head following a fall.The surgeon revised the bi-polar head with another one of the same size.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 may 2026 ball heads: bipolar head 25060.2846 316lvm bipolar head d 28 x 46 (k091967) lot 2417181: (b)(4) items manufactured and released on 21-nov-2024.Expiration date: 29-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: cocr 01.25.012 cocr ball head 12/14 d 28 mm size m (k072857) lot 2417946: (b)(4) items manufactured and released on 11-dec-2024.Expiration date: 20-nov-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:the issue may have related to the specific parameters of the initial surgery, but this cannot be confirmed.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
BIPOLAR HEADS
Common Device Name
316LVM BIPOLAR HEAD Ø28 X 46
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25268618
Report Number3005180920-2026-00493
Device Sequence Number9185535
Product Code KWY
UDI-Device Identifier07630030843631
UDI-Public07630030843631
Combination Product (Y/N)N
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25060.2846
Device Lot Number2417181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite